×

zbMATH — the first resource for mathematics

A compactness property of Fourier-Stieltjes transforms. (English) Zbl 0205.13102
MSC:
43A25 Fourier and Fourier-Stieltjes transforms on locally compact and other abelian groups
43A40 Character groups and dual objects
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Eberlein W. F.: Characterization of Fourier-Stieltjes transforms. Duke Math. J. 22 (1955), 465-468. · Zbl 0065.01603
[2] Kluvánek I. : Characterization of Fourier-Stieltjes transforms of vector and operator valued measures. Czechosl. Math. J. 17 (92) (1967), 261-277. · Zbl 0177.18203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.